Three loop anomalous dimension of the second moment of the transversity operator in the (MS)over-bar and RI ' schemes



Gracey, JA ORCID: 0000-0002-9101-2853
(2003) Three loop anomalous dimension of the second moment of the transversity operator in the (MS)over-bar and RI ' schemes. NUCLEAR PHYSICS B, 667 (1-2). 242 - 260.

[img] PDF
0306163v2.pdf - Unspecified

Download (209kB)
[img] Postscript (Requires a viewer, such as GSview)
0306163v2.ps.ps - Unspecified

Download (305kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 19 Aug 2008 10:54
Last Modified: 26 Jun 2021 12:10
DOI: 10.1016/S0550-3213(03)00543-1
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/516